# SDR HNAA0500019

- Difficulty date: March 7, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 32,658 hours, 35,822 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING GEAR RETRACTION, NR 2 ENGINE HYD PUMP CAUTION LIGHT CAME ON.  QUANTITY GOOD, GEAR RETRACTED SLOWER THAN NORMAL, 15 SECONDS OR SO, ALSO LIGHT CAME ON DURING SUBSEQUENT GEAR EXTENSION.  MAINTENANCE BLEED AIR FROM SYSTEM, SERVICED HYD QUANTITY.  RETURNED AIRCRAFT TO SERVICE.
